Discussions By Symptom: Cognitive Impairment

15 years old; memory loss, confusion, spaced out

Posted In: Cognitive Impairment 1 Replies
  • Posted By: Lyssss
  • February 23, 2014
  • 05:28 AM

Hello,

Some things you might need to know first:

I take Lithium Carbonate 300mg and Wellbutrin (not XL, but the other kind) 150mg. I used to have depression and anxiety, not anymore, though. I noticed my memory starting to deteriorate after, I would say, about a couple months after I started. (that's just my guess, because I can't remember, lol.) This may not have anything to do with it, but I started feeling pressure and pain at the top of my neck, bottom of my head. It made me feel like my head was about to explode and I felt "cloudy".


I am 15 years old and am in my first year of high school. My problem is that I simply CANNOT remember anything. And the funny thing is, I used to remember EVERYTHING, every little detail. Now, it seems like my mind is always in space and I get confused easily. Overall I feel like my cognitive abilities are slowly worsening. And since I'm in school I kind of need to know what's going on and what I'm learning. It's almost the end of the school year and if I don't pass my tests I can't graduate!!! I study and study for tests and quizzes but it doesn't help at all; I either barely pass or fail. I can't afford to keep on getting not-so-good-of grades. I feel like I've lost control of my mind and there's just this blockade from letting me remember things. My reactions, speech, and processing skills are horrible now. I'm really concerned and it's so stressful. I sit in the classroom not knowing what's going on. I feel stupid.

Just please, if anyone has any idea of what it is and would like to share, I would very much appreciate it.

Thanks!

Reply Flag this Discussion

1 Replies:

  • I'm on medication too (Zoloft 100mg, Seroquil 100mg, and Vyvanse 40mg). I would GET OFF the medication. 300mg?!? I was on 350mg of Effexor not too long ago, and that SCREWED me up, killed my memory and much more.

    I know I'm not a doctor, but let me ask you this: Were you feeling this way before all the medication?
    Anonymous 0 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.